Claritin® 24-Hour Non-Drowsy RediTabs® Allergy Medicine Loratadine Tablets 10mg Perspective: front
Hover to Zoom
Claritin® 24-Hour Non-Drowsy RediTabs® Allergy Medicine Loratadine Tablets 10mg Perspective: back
Hover to Zoom
Claritin® 24-Hour Non-Drowsy RediTabs® Allergy Medicine Loratadine Tablets 10mg Perspective: left
Hover to Zoom
Claritin® 24-Hour Non-Drowsy RediTabs® Allergy Medicine Loratadine Tablets 10mg Perspective: right
Hover to Zoom
Claritin® 24-Hour Non-Drowsy RediTabs® Allergy Medicine Loratadine Tablets 10mg Perspective: top
Hover to Zoom
Claritin® 24-Hour Non-Drowsy RediTabs® Allergy Medicine Loratadine Tablets 10mg Perspective: bottom
Hover to Zoom

Claritin® 24-Hour Non-Drowsy RediTabs® Allergy Medicine Loratadine Tablets 10mg

4.47(294)View All Reviews
30 ctUPC: 0004110080604
Low Stock
Purchase Options
Located in AISLE 12
$25.99 discounted from $28.99

Product Details

Claritin RediTabs provide powerful, 24-hour, non-drowsy relief of your worst indoor and outdoor allergy symptoms, including sneezing, runny nose, itchy/watery eyes and itchy throat/nose. Claritin provides relief of symptoms that can be triggered by over 200 different allergens. Claritin is an antihistamine, so it hinders the cascade triggered by allergens. Easy-to-take because the orally dissolvable tablet melts in mouth and requires no water. For adults and children ages 6+. One tablet contains 10 mg of loratadine.

•Powerful, 24-hour, non-drowsy indoor and outdoor allergy relief

•1 doctor recommended non-drowsy oral allergy brand.

•Relief of your worst symptoms including sneezing, runny nose, itchy/watery eyes and itchy throat/nose.

•Orally disintegrating allergy tablet. No water needed. Melts in mouth. Orally dissolves up to 3x faster than any other tablet. Speed of dissolution does not imply speed of relief

•Easy-to-take 24-hour RediTabs contain 10 mg of loratadine per tablet

•For adults and children ages 6+

* HSA/FSA Eligible -- Check your plan for coverage.

  • Easy-to-take 24-hour RediTabs contain 10 mg of loratadine per tablet
  • Orally disintegrating allergy tablet. No water needed. Melts in mouth. Orally dissolves up to 3x faster than any other tablet. Speed of dissolution does not imply speed of relief
  • Relief of your worst symptoms including sneezing, runny nose, itchy/watery eyes and itchy throat/nose

Ratings and Reviews

Pay Less Super Markets is not responsible for the content provided in customer ratings and reviews. For more information, visit our Terms and Conditions.


  • Reviews

    Average Customer Rating
    4.47(294)
    5
    (210)
    4
    (47)
    3
    (17)
    2
    (6)
    1
    (14)